Combinatorial complexity bounds for arrangements of curves and spheres Journal Article


Author(s): Clarkson, Kenneth L; Edelsbrunner, Herbert; Guibas, Leonidas J; Sharir, Micha; Welzl, Emo
Article Title: Combinatorial complexity bounds for arrangements of curves and spheres
Affiliation
Journal Title: Discrete & Computational Geometry
Volume: 5
Issue 1
ISSN: 0179-5376
Publisher: Springer  
Date Published: 1990-12-01
Start Page: 99
End Page: 160
DOI: 10.1007/BF02187783
Notes: The research of the second author was supported by the National Science Foundation under Grant CCR-8714565. Work by the fourth author has been supported by Office of Naval Research Grant N00014-87-K-0129, by National Science Foundation Grant No. NSF-DCR-83-20085, by grants from the Digital Equipment Corporation and the IBM Corporation, and by a research grant from the NCRD, the Israeli National Council for Research and Development. A preliminary version of this paper has appeared in theProceedings of the 29th IEEE Symposium on Foundations of Computer Science, 1988.
Open access: no
IST Austria Authors